# SDR SWAA2013013112178

- Difficulty date: January 8, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 53,297 hours, 31,761 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S NR 3 WINDOW FRAME CRACKED AT 2ND HOLE FROM BOTTOM ON E-F POST.  REMOVED AND REPLACED FRAME IAW AND BOEING DWG.
